# SDR 0311833002

- Difficulty date: April 28, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N330UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41098
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6047051
- Part serial: 0384
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, MAINTENANCE PEROSNNEL DISCOVERED THE FOWARD SECTION OF THE EMERGENCY TRACK LIGHTING WAS INOPERATIVE.  MAINTENANCE PEROSONNEL REPLACED THE #1 EMERGENCY BATTERY POWER SUPPLY AND PERFORMED AN OPERATIONAL CHECK THAT WAS SATISFACTORY.  AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE
